# SDR IPXA2020062657011

- Difficulty date: June 4, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO LONGERON 48L IS CORRODED BETWEEN STA 1531 TO 1551.  REPAIRED CORRODED LONGERON 48L BETWEEN STA 1531 TO 1551 IAW EA 011-5310-01-A8338 REV I/R AND EO MD11-5310-76915-A. (MAJOR)
